Cefeide i Baade-Wesselinkova metoda

Pavlovski, Krešimir (2005) Cefeide i Baade-Wesselinkova metoda. Matematičko-fizički list, 219 (3). pp. 155-157. ISSN 1332-1552

PDF - Published Version
Language: Croatian

Download (444kB) | Preview


Item Type: Article
Date: 2005
Subjects: NATURAL SCIENCES > Physics > Astronomy and Astrophysics
Additional Information: God. LV
Divisions: Faculty of Science > Department of Physics
Publisher: Hrvatsko matematičko društvo i Hrvatsko fizikalno društvo
Depositing User: Gordana Stubičan Ladešić
Date Deposited: 07 May 2014 10:46
Last Modified: 07 May 2014 10:46
URI: http://digre.pmf.unizg.hr/id/eprint/1052

Actions (login required)

View Item View Item